Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$
HTML articles powered by AMS MathViewer

by Arne FransΓ©n PDF
Math. Comp. 37 (1981), 475-494 Request permission


Two conjectures are posed for the coefficients introduced by Alois Schett in the Taylor series expansion of the Jacobian elliptic function ${\text {sn}}(x,k)$. The first conjecture is furnished with a proof revealing a procedure which might be useful when calculating further coefficients. Some of the coefficients are tabulated.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A25
  • Retrieve articles in all journals with MSC: 33A25
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 475-494
  • MSC: Primary 33A25
  • DOI:
  • MathSciNet review: 628708